|Alternatives to Kaletra
Apr 4, 2006
Thank you so much for taking the time to answer my question around HIV and CNS stimulation. You made a suggestion of rotating meds, I am pretty sure the culprit is Kaletra, any suggestions for a replacement based on the regimen I am taking...Kaletra, 3TC, Viramune and Tenofovir. My ID specialist is loathe to change anything that is working for me in terms of my viral load.
Thanks again Tired in Toronto.
| Response from Dr. Conway
A principle we are all becoming comfortable with is that single drug switches are perfectly acceptable in the setting of an undetectable viral load, perhaps even in the face of extensive pre-treatment. In this situation, switching from Kaletra to boosted atazanavir or fos-amprenavir may offer itself as a viable option for you. Talk to your doc to see if this could work or if there is an important reason to avoid doing this.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Rubbing Vagina Worried I Have HIV
- Burning Red Spots After Giving Oral Sex What Are The Chances Of HIV
- Coated Tongue After Sex With Hooker Condom Broke Worried I Have HIV
- Hairy Tongue After Touching Dried Semen Worried I Have HIV
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Itchy Red Spots After Reused Needle Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.